MAUDE Adverse Event Report: OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE,

OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE,
Model Number F3001
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the device history records, lot number osw-0202 was released following specifications, deviation dr0613 was recorded, but not related to the complaint.The angios from the case displayed the moment of embolization of the valve it was also confirmed by opsens's representative that pacing and thresholds were successfully tested before the beginning of the procedure.Opsens reached out the physician for comments regarding the incident and what might be the causes of the lost of capture, he believes that the grounding needle might have had intermittent connectivity issues which could explain why a few beats were missed and then paced again.The risks associated with the event are well documented and are disclosed in the savvywire instructions for use: "adverse events that may result from the use of this device include, but are not limited to: access site or vessels complications, additional surgical procedure, allergic reactions, amputation, aneurysm, angina, arrhythmia, bleeding, cardiac or vessel perforation/dissection, coronary obstruction, death, embolism, fibrillation, foreign body/wire fracture, heart block, hematoma, hypotension/hypertension, infection, kidney injury/failure, myocardial infarction, need for permanent pacemaker, pericardial effusion, pneumothorax, stroke or other neurologic event, spasm, tamponade, thrombus, valve dysfunction or complications, valve malpositioning or embolization, vasospasm, vessel occlusion, wire entrapment/entanglement, x-ray radiation exposure complications.".
 
Event or Problem Description
Event as described by opsens training and medical education manager : during deployment of 23 mm sapien 3 ultra, capture was lost on a few beats resulting in embolized sapien valve.Valve was pulled to the ascending ao and another valve was implanted utilizing the same savvywire for deployment and rv pacing.Capture was lost during final deployment despite wire not¸ losing position and ground needle secure.Second valve was implanted without issues and patient is doing well.

Brand Name
SAVVYWIRE
Common Device Name
PRE-SHAPED PRESSURE GUIDEWIRE,
Manufacturer (Section D)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P 4 S3
CA  G1P 4S3
Manufacturer (Section G)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P 4 S3
CA   G1P 4S3
Manufacturer Contact
maryem oudhini
750
blvd du parc technologique
quebec, quebec G1P 4-S3
CA   G1P 4S3
MDR Report Key18231516
Report Number3008061490-2023-00013
Device Sequence Number5380640
Product Code DXO
UDI-Device Identifier07540184030019
UDI-Public(01)07540184030019(11)230413(17)250413(10)OSW-0202
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K213854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2025
Device Model NumberF3001
Device Lot NumberOSW-0202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown